# SDR ASAA2018102926634

- Difficulty date: October 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 41,015 hours, 12,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY SLIDE LIGHT INOP. GROUNDED - YES. RE-LAMPED LT EMERGENCY SLIDE LIGHT REF AMM 33-51-04 OPS CHECK GOOD.
